Department of Mathematics and Systems Analysis


Latest publications and reports

Latest publications

Abdollahi, Elnaz, Wang, Haichao, Lahdelma, Risto: Parametric optimization of long-term multi-area heat and power production with power storage, APPLIED ENERGY. 235, 2019, p. 802-812.

Laaksonen, Mikael, Hakula, Harri: Multiparametric shell eigenvalue problems, Computer Methods in Applied Mechanics and Engineering. 343, 2019, p. 721-745.

Michalek, Mateusz: Geometry and complexity theory, by J. M. Landsberg, BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY., 2018.

Laaksonen, Mikael, Hakula, Harri, Kaarnioja, Vesa: Cylindrical Shell with Junctions: Uncertainty Quantification of Free Vibration and Frequency Response Analysis, Shock and Vibration. 2018, 2018.

Ekholm, Tommi: Climatic Cost-benefit Analysis Under Uncertainty and Learning on Climate Sensitivity and Damages, ECOLOGICAL ECONOMICS. 154, 2018, p. 99-106.

Leppänen, Ilkka, Hämäläinen, Raimo P., Saarinen, Esa, Viinikainen, Mikko: Intrapersonal Emotional Responses to the Inquiry and Advocacy Modes of Interaction : A Psychophysiological Study, Group Decision and Negotiation. 27(6), 2018, p. 933-948.

Chaowasakoo, Patarawan, Seppälä, Heikki, Koivo, Heikki: Age-based maintenance for a fleet of haul trucks, JOURNAL OF QUALITY IN MAINTENANCE ENGINEERING. 24(4), 2018, p. 511-528.

Berestycki, Nathanaël, Webb, Christian, Wong, Mo Dick: Random Hermitian matrices and Gaussian multiplicative chaos, PROBABILITY THEORY AND RELATED FIELDS. 172(1-2), 2018, p. 103-189.

Ekström, Jussi, Koivisto, Matti, Mellin, Ilkka, Millar, Robert, Lehtonen, Matti: A Statistical Modeling Methodology for Long-Term Wind Generation and Power Ramp Simulations in New Generation Locations, ENERGIES. 11(9), 2018.

Laakso, Tuija, Kokkonen, Teemu, Mellin, Ilkka, Vahala, Riku: Sewer Condition Prediction and Analysis of Explanatory Factors, WATER. 10(9), 2018, p. 1-17.

Virasjoki, Vilma, Siddiqui, Afzal S., Zakeri, Behnam, Salo, Ahti: Market Power With Combined Heat and Power Production in the Nordic Energy System, IEEE TRANSACTIONS ON POWER SYSTEMS. 33(5), 2018, p. 5263-5275.

Lehtelä, Pekka, Lukkari, Teemu: The equivalence of weak and very weak supersolutions to the porous medium equation, TOHOKU MATHEMATICAL JOURNAL. 70(3), 2018, p. 425-445.

Dieci, Luca, Eirola, Timo, Elia, Cinzia: Periodic orbits of planar discontinuous system under discretization, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS: SERIES B. 23(7), 2018, p. 2743-2762.

Aalto, Atte: Convergence of discrete-time Kalman filter estimate to continuous-time estimate for systems with unbounded observation, MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS. 30(3), 2018.

Hyvönen, Nuutti, Mustonen, Lauri: Generalized linearization techniques in electrical impedance tomography, Numerische Mathematik. 140(1), 2018, p. 95-120.

Damir, Taoufiq, Gnilke, Oliver, Amoros, Laia, Hollanti, Camilla: Analysis of Some Well-Rounded Lattices in Wiretap Channels, IEEE International Workshop on Signal Processing Advances in Wireless Communications. 2018-June, 2018, p. 496-500.

Tajeddine, Razane, Gnilke, Oliver W., Karpuk, David, Freij-Hollanti, Ragnar, Hollanti, Camilla: Robust Private Information Retrieval from Coded Systems with Byzantine and Colluding Servers, 2018 IEEE International Symposium on Information Theory, ISIT 2018., p. 2451-2455.

Rantanen, Pirjo-Liisa, Mellin, Ilkka, Keinänen-Toivola, Minna, Ahonen, Merja, Vahala, Riku: The Seasonality of Nitrite Concentrations in a Chloraminated Drinking Water Distribution System, INTERNATIONAL JOURNAL OF ENVIRONMENTAL RESEARCH AND PUBLIC HEALTH. 15(8), 2018.

Kauppinen, Lauri, Siddiqui, Afzal S., Salo, Ahti: Investing in Time-to-Build Projects With Uncertain Revenues and Costs A Real Options Approach, IEEE Transactions on Engineering Management. 65(3), 2018, p. 448-459.

Dafni, Galia, Hytonen, Thomas, Korte, Riikka, Yue, Hong: The space JN(p) Nontriviality and duality, JOURNAL OF FUNCTIONAL ANALYSIS. 275(3), 2018, p. 577-603.


Page content by: webmaster-math [at] list [dot] aalto [dot] fi